Title: Geohelminthiasis and tissular nematodiasis
Authors: Muro, A.
Dib, J.
Yepes, E.
Pérez-Arellano, J. L.
Issue Date: 2010
Publisher: 0304-5412
Journal: Medicine 
URI: http://hdl.handle.net/10553/54555
ISSN: 0304-5412
DOI: 10.1016/S0304-5412(10)70108-6
Source: Medicine[ISSN 0304-5412],v. 10, p. 3739-3746
Appears in Collections:Reseña

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 2, 2019

Page view(s)

1
checked on Nov 9, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.